I had silikon injected into my lips in 2008. Few months later, I wasn't pleased with it, so I got steroids injections to make it go down. My question is, when it went down, I'm sure my regular lip tissue went down. Will that ever eventually grow back? As far as I know, silicone can't be dissolved by the body. I just wouldn't want my lips to be smaller cuz of the steroid injections. Will my old lip tissue or skin grow back? Thanks
Silikon Lip Injections and Steroid Lip Injections Later on- Will Volume Loss Return?
Doctor Answers 2
Lip Injections - Consultation With Physician Most Helpful
To best answer your concerns I would want a full, detailed history of all treatments (silicone and steroid injections) that you had (time intervals included) and then I would want to evaluate (look and feel) your lips. It would not be appropriate to answer this question without seeing you in person for a consultation. I would recommend that you consult with a board-certified dermatologist or facial plastic surgeon experienced in injecting liquid silicone. I can only say in years of injecting hundreds of patients with liquid silicone, I have never had a problem.
Have a question? Ask a doctor
Lip injections--the devil is in the details
It is hard to answer this question but since no one else responded, I thought I would. It is important to know how many silikon injections you received and then how many steroid injections you received. If the answer is that you received silikon on just one occasion and then you received steroids on just one occasion, then I doubt that there is a significant loss of the regular lip tissue. If, on the other hand, you received steroid injections on 3 or more occasions, then there might be appreciable volume loss which likely would not grow back. I hope this helps!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.